# SDR UALA2013050903259

- Difficulty date: May 7, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,598 hours, 13,555 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS DUO PACK RIGHT SIDE MID GALLEY HAS BROKEN STRAP THAT SECURES PACK IN PACK TRAY.   AVIONICS DUO PACK REMOVED FROM STOW BIN AT MID GALLEY RIGHT SIDE.  STRAP TAPED ON INSIDE OF PACK TRAY AND SECURE.  WILL NEED NEW RIVET TO SECURE STRAP.  ONE UNIT REMOVED.  SECURED STRAP AND INSTALLED O2 UNIT.
